MathSciNet Relay Station
MathSciNet bibliographic data
MR203203 (34 #3056) 35.57 (35.35)
Tupčiev, V. A. The problem of decomposition of an arbitrary discontinuity for a system of quasi-linear equations without the convexity condition. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 6 1966 527–547.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement